# SDR DHL2007804528

- Difficulty date: August 13, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 85,412 hours, 30,822 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Part time: 85,412 hours, 30,822 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR PRIMARY HEAT EXCHANGER AFT UPPER CORNER ACS MODIFICATION DOUBLER 0.375" CRACK STA -12.000 L-24L (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 08-13-07, ASTAR EVA D853-00007 DATED 07-10-07, ASTAR DWG ES D853-00007-001 DATED 08-06-07.  REMOVED FASTENERS IAW SRM 51-1-21.  CUT OUT DAMAGED SECTION AND FABRICATED (2EA) REPAIR FILLERS (AL2024T3 0.100") AND REPAIR DOUBLER (AL2024T3 0.050") AND REPAIR TRIPLER (AL2024T3 0.063") IAW EVA D853-0007, ASTAR DWG ES D853-00007-001.  PERFORMED NDT INSPECTION IAW DC8 NDT SPM PART 08-00-02 TO 07.  ENCLOSED SMN FORM 242-4.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW EVA D853-0007, ASTAR DWG ES
